Universidad Complutense de Madrid
E-Prints Complutense

Some homotopy properties of FANR spaces (Spanish)

Impacto

Descargas

Último año



Rodríguez Sanjurjo, José Manuel (1980) Some homotopy properties of FANR spaces (Spanish). Anales del Instituto de Matemáticas , 20 (1). pp. 113-125. ISSN 0185-0644



Resumen

In this paper the author studies homotopy properties of FANR spaces (fundamental absolute neighborhood retracts). The principal result is a theorem about homotopy extensions for fundamental ε -near sequences such that the initial and final levels of the extension coincide with previously determined fundamental sequences. The author conjectures that this property characterizes FANR spaces.


Tipo de documento:Artículo
Palabras clave:homotopy type of FANR’s; fundamental absolute neighborhood retracts; homotopy extensions; fundamental sequences
Materias:Ciencias > Matemáticas > Topología
Código ID:22004
Depositado:19 Jun 2013 15:48
Última Modificación:19 Jun 2013 15:48

Descargas en el último año

Sólo personal del repositorio: página de control del artículo